# SDR 95ZZZX4179

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N364AL
- Make and model: Bell 206L-3
- Aircraft serial: 51434
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201127
- Condition: Bearing Cracked
- Location: Feather Bearings
- Part time: 478 hours
- Component: 206016201127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR REMOVED FROM AIRCRAFT BECAUSE OF HIGH FREQUENCY VIBRATION IN-FLIGHT.  FOUND 4 EACH BEARINGS, PN 206-010-765-001, WITH INNER RACES CRACKED.
